# SDR IPXA2024021663315

- Difficulty date: January 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. STEP UP BULKHEAD UPPER FLANGE LOCATED AT STA 1841 HAS CORROSION AND MISSING NUTPLATES. (015-103) REMOVED NUT PLATES AND REMOVED LITE SURFACE CORROSION AT STR AFT CARGO COMP.STEP UP BULKHEAD UPPER FLANGE LOCATED AT STA 1841 REF MD11 SRM 51-35-01 & 51-21-01. ORIGINAL MAT. .125" REF MD 11 DWG AGA7170 MAT LOSS .003" AREA FOUND TO BE WHITIN LIMITS PER REF MD-11 SRM 53-00-00-2R-0 USING TOOL ID 18-525 CAL-DUE 06-JUNE-2024 TREATED AND PRIMED AREA PER REF MD-11 SRM 51-21-01 AND RE-INSTALLED NUT PLATES PER REF MD-11 SRM 51-35-00
